# SDR AALA202512158618

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYD G ENG 1 PUMP LO PRESS ECAM WHILE CLIMBING THROUGH FL250. RETURNED TO FIELD DFW. EMERGENCY DECLARED, AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED #1 ENG PUMP PRESSURE SWICHT IAW AMM 29-11-17.
